# SDR CALA2025122412408

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 50,734 hours, 6,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD100260201
- Part serial: AD25021876
- Condition: Shorted
- Location: Zone 200
- Part time: 789 hours, 92 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SEAT ROWS 30FED THRU 32FED DO NOT ILLUMINATE.  FOUND FLOOR PROXIMITY LIGHT ASSY AT SEAT 31F DISLODGED,  R & R FLOOR PROXIMITY LIGHT IAW AMM B737-A-33-51-06-00A-720A-A, NO HELP.   REVIEWED THE HEALTH STATUS OF EMERGENCY LIGHT SYS IAW AMM DMC-B787-A-33-51-00-09B-300D-A. FOR WCU 24 FOUND ITS STATUS AS 6078PBOO. FAULT CODE 6 INDICATES A LOAD FAULT. DISCONNECTED ALL 6 LIGHTS & CHECKED FOR VOLTAGE. NO VOLTAGE IS PRESENT WHEN THE EMERGENCY LIGHTS ARE COMMANDED ON IAW SSM DMC-B787-A-33-51-14-01A-054A-D. R & R  WCU 24.2 LOCATED UNDER ROW 22 SEAT IAW AMM 33-51-07. LOADED ALL SOFTWARE TO WCU, NO FIX, LIGHTS WILL FLASH ONCE & REMAIN OFF.  R & R WCU 24.2 BATTERY IAW AMM 33-51-07.  NO FIX,  SUSPECT A WIRE MAY BE SHORTED OR BATTERY, WIFI  OFF 78-3350-9-9001 7692 ON 78-3350-9-9001 7967  BATTERY, WIFI E  OFF 78-3350-9-9001 7692 ON 78-3350-9-9001 7967 AN EMERGENCY LIGHT IS SHORTED.  R & R DEFECTIVE FLOOR LIGHT AT SEAT 30D.
